Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The derivative of the exponential map


Author: Carl Herz
Journal: Proc. Amer. Math. Soc. 112 (1991), 909-911
MSC: Primary 58C25
DOI: https://doi.org/10.1090/S0002-9939-1991-1086328-8
MathSciNet review: 1086328
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a quick analytic derivation of the formula for the derivative of the exponential of a vector field on a manifold.


References [Enhancements On Off] (What's this?)

  • [1] S. Helgason, Differential geometry, Lie groups, and symmetric spaces, Academic Press, New York, 1978. MR 514561 (80k:53081)
  • [2] V.S. Varadarajan, Lie groups, Lie algebras, and their representations, Prentice-Hall, Englewood Cliffs, NJ, 1974. MR 0376938 (51:13113)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C25

Retrieve articles in all journals with MSC: 58C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1086328-8
Keywords: Vector field, exponential map
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society